MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES BI-PHASIC
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device self discharged.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device clinical data and the reported malfunction was not confirmed.Review of the clinical data showed the device was switched from monitor mode to defib mode and synchronized cardioversion mode was enabled prior to the shock.The device was charged to selected energy and the device delivered a synchronized shock.We were not able to determine if the shock button was pressed prior to the device discharging the selected energy.It's important to mention that the shock button is required to be held in to deliver a shock in sync mode in order for the shock to be delivered at the appropriate time based on the patients ecg.No trend is associated with reports of this type.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7284138
Report Number1220908-2018-00452
Device Sequence Number13736475
Product Code MKJ
UDI-Device Identifier00847946002886
UDI-Public00847946002886
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K990762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMSERIES BI-PHASIC
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/31/2018
Supplement Date Received by Manufacturer01/31/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1